# SDR SWAA2023040724408

- Difficulty date: April 6, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 42,523 hours, 25,979 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD MAIN FLAP OUTBD TRAILING EDGE LOWER SKIN DISBONDED FROM LOWER SURFACE. DAMAGE MEASURES 22.5 ALONG T/E; 13.5 FROM T/E FORWARD; AND 8.5 FROM AFT OUTBD CORNER.<[01] REMOVED AND INSTALLED RH INBD MAIN FLAP OUTBD TRAILING EDGE FLAP WEDGE. REF AMM 27-51-11 & SRM 51-40-02.
